# SDR AALA202107298586

- Difficulty date: July 24, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 54,956 hours, 21,710 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R232C
- Condition: Leaking
- Location: Zone 100
- Part time: 84,144 hours, 38,823 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AT 7, 000 FEET FLIGHT ATTENDANT REPORTED A STRONG DIRTY SOCK SMELL. MAINTENANCE FOUND OIL LEAKING FROM THE LOAD COMPRESSOR DRAIN.  REPLACED APU PER TASK CARD 26L31049005.
